Skip to main content

An analytical solution for long wave refraction over a circular hump

Journal Article


Abstract


Publication Date


  • 2009

Citation


  • Zhu, S. & Harun, F. (2009). An analytical solution for long wave refraction over a circular hump. Journal of Applied Mathematics and Computing, 30 (1-2), 315-333.

Scopus Eid


  • 2-s2.0-63949085143

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3308

Has Global Citation Frequency


Number Of Pages


  • 18

Start Page


  • 315

End Page


  • 333

Volume


  • 30

Issue


  • 1-2

Abstract


Publication Date


  • 2009

Citation


  • Zhu, S. & Harun, F. (2009). An analytical solution for long wave refraction over a circular hump. Journal of Applied Mathematics and Computing, 30 (1-2), 315-333.

Scopus Eid


  • 2-s2.0-63949085143

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/3308

Has Global Citation Frequency


Number Of Pages


  • 18

Start Page


  • 315

End Page


  • 333

Volume


  • 30

Issue


  • 1-2